The Stacks Project


Bibliography item: Nagata-4

authorNagata, Masayoshi
titleA generalization of the imbedding problem of an abstract variety in a complete variety
year1963
typearticle
journalJ. Math. Kyoto Univ.
volume3
pages89–102

BibTeX code

You can use the following code to cite this item yourself.

@article{Nagata-4,
  author = {Nagata, Masayoshi},
  title = {A generalization of the imbedding problem of an abstract variety in a complete variety},
  year = {1963},
  journal = {J. Math. Kyoto Univ.},
  volume = {3},
  pages = {89--102},
}